Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Complete embedded minimal surfaces of finite total curvature


Authors: David A. Hoffman and William H. Meeks III
Journal: Bull. Amer. Math. Soc. 12 (1985), 134-136
MSC (1980): Primary 53A10, 49F10, 58E12
DOI: https://doi.org/10.1090/S0273-0979-1985-15318-2
MathSciNet review: 766971
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. C. Costa, Imersões minimas completas em R3 de gênero um e curvatura total finita, Doctoral thesis, IMPA, Rio de Janeiro, Brasil, 1982.
  • 2. D. Hoffman and R. Osserman, The geometry of the generalized Gauss map, Mem. Amer. Math. Soc. No. 236 (1980). MR 587748
  • 3. L. Jorge and W. Meeks III, The topology of complete minimal surfaces of finite total Gaussian curvature, Topology 22 (1983), 203-221. MR 683761
  • 4. R. Osserman, Global properties of complete minimal surfaces in E, Ann. of Math. (2) 80 (1964), 340-364. MR 179701
  • 5. R. Schoen, Uniqueness, symmetry, and embeddedness of minimal surfaces, J. Differential Geom. 18 (1983), 791-809. MR 730928

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1980): 53A10, 49F10, 58E12

Retrieve articles in all journals with MSC (1980): 53A10, 49F10, 58E12


Additional Information

DOI: https://doi.org/10.1090/S0273-0979-1985-15318-2

American Mathematical Society